# SDR CA090529005

- Difficulty date: May 28, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92175A030400
- Condition: Malfunctioned
- Part time: 1,046 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN)  LOSS OF CABIN PRESSURIZATION. DECLARED AN EMERGENCY AND AN EMERGENCY DESCENT.  CONTROLLER REPLACED, ACFT RETURNED TO SERVICE.  APPROX 30 MINUTES AFTER TAKEOFF ENROUTE AT FL400 CABIN RATE BEGAN FLUCTUATING PLUS OR MINUS 300 TO 800 F/M.  CABIN ALTITUDE REMAINED APPROX 6700 FT.  BEGAN REFERENCING EMERGENCY CHECKLIST AND ATTEMPTING TO CONTACT MX, CABIN RATE RAPIDLY STARTED CLIMBING IN EXCESS OF 4000 F/M. SIMULTANEOUSLY WE RECEIVED RED "CABIN ALT" CAS. COMMENCED EMERGENCY DESCENT AND COMPLETED ALL ASSOCIATED MEMORY ITEMS. ONCE COMM SWITCH WAS SELECTED TO O2 MASK AND COMMUNICATION WAS RE-ESTABLISHED WITH ATC, DECLARED AN EMERGENCY. DURING EMERGENCY DESCENT NOTED CABIN ALTITUDE STABILIZED AND NEVER REACHED HIGHER THAN 10,500 FT. AS A RESULT THE PASSENGER OXYGEN MASKS DID NOT DEPLOY. ONCE LEVEL AT 10,000 FT RECEIVED CONFIRMATION PASSENGERS WERE OKAY. CABIN HELD STEADY AT 600 FT AND THERE WERE NO FURTHER PRESSURIZATION ISSUES. THERE WAS SUFFICIENT FUEL ON-BOARD AND THE DECISION WAS MADE TO CONTINUE TO DESTINATION. IN FLIGHT THE CHIEF PILOT WAS NOTIFIED OF THE SITUATION.   LANDED WITHOUT FURTHER INCIDENT.
